An effective Chabauty--Kim theorem

Jennifer Balakrishnan, Netan Dogra

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)

Abstract

The Chabauty–Kim method allows one to find rational points on curves under certain technical conditions, generalising Chabauty’s proof of the Mordell conjecture for curves with Mordell–Weil rank less than their genus. We show how the Chabauty–Kim method, when these technical conditions are satisfied in depth 2, may be applied to bound the number of rational points on a curve of higher rank. This provides a non-abelian generalisation of Coleman’s effective Chabauty theorem.
Original languageEnglish
Pages (from-to)1057-1075
JournalCOMPOSITIO MATHEMATICA
Volume155
Issue number6
DOIs
Publication statusPublished - 14 May 2019

Fingerprint

Dive into the research topics of 'An effective Chabauty--Kim theorem'. Together they form a unique fingerprint.

Cite this